# SDR 2002UALA01135

- Difficulty date: July 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N189UA
- Make and model: Boeing 747422
- Aircraft serial: 26878
- Aircraft time: 42,958 hours, 5,160 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST NR 1 VHF COMMUNICATIONS RADIOS. SUPPLEMENTAL DATA UPDATE LT RADIO CONTROL PANEL AND LT VHF TRANSCEIVER WERE REPLACED.   AUDIO MANAGEMENT UNIT WAS PREVIOUSLY REPLACED FOR FAILURE OF THE RIGHT CHANNEL.
